Alert archive / Kentucky / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 316, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jun 15, 2011, 4:43 PM CDT for Butler County, Grayson County, Ohio County, Kentucky. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 15, 2011, 4:43 PM CDT (21:43 UTC)
- Expired
- Jun 15, 2011, 5:15 PM CDT
- In force
- 32 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Butler County, KY, Grayson County, KY, Ohio County, KY
The radar
The Louisville radar (KLVX), 89 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.7 hours before the alert went out and 335 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 983 m above ground
- 0-6 km bulk shear
- 32 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 175 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 2:10 PM CDT, 2 hours 33 minutes earlier.
Area forecast discussion, Jun 15, 2:10 PM CDT, 2 hours 33 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 310 PM EDT WED JUN 15 2011 .SHORT TERM (TONIGHT AND THURSDAY)... CURRENTLY...A SFC LOW SPINNING OVER WISCONSIN IS EXTENDING ITS WARM FRONT SOUTH-SOUTHEASTWARD ACROSS IL AND INTO WRN KY...WHERE TEMPS EAST OF THIS ARE IN THE 60S AND LOW 70S...AND TEMPS WEST ARE IN THE 80S AND EVEN LOW 90S WITH LIFTED INDICES IN THE -3 TO -7 DEGREE CELSIUS RANGE. THE SYSTEM/S COLD FRONT EXTENDS SOUTHWESTWARD THRU IL AND INTO SERN MISSOURI. STORMS ARE DEVELOPING ALONG THE COLD FRONT IN CENTRAL IL...AS WELL AS ALONG A MOISTURE BOUNDARY NEAR THE TN/KY BORDER. THINK THE COMPLEX TO THE SOUTH WILL HOG MOST OF THE DEEPER MOISTURE BUT SCATTERED CONVECTION IS STILL EXPECTED TO DEVELOP WITHIN THE SMALL WARM SECTOR AND ALONG THE COLD FRONT TO OUR WEST. SINCE MOST OF THE ACTIVITY WILL BE ISOLATED TO SCATTERED...WILL STICK WITH CHC POPS THE REST OF THE DAY WITH THE HIGHEST SOUTH. ANY STORM THAT DOES MAKE IT INTO OUR CWA IN THE WARM SECTOR COULD BE STRONG TO SEVERE...WITH DAMAGING WINDS AND LARGE HAIL BEING THE MAIN THREATS. THE 12Z NMM-WRF SEEMS TO HAVE AN OKAY HANDLE ON THE CURRENT SITUATION...AS WELL AS THE NEXT FEW HOURS. WILL FOLLOW THIS MODEL MOSTLY...WHICH ENDS POPS SHORTLY AFTER SUNSET. TAPERED POPS QUICKLY FROM WEST TO EAST BY MIDNIGHT...LEAVING SLIGHT CHC POPS OVER THE EASTERN CWA AFTER 06Z. OVERNIGHT...WINDS SHOULD WEAKEN ENOUGH OVER THE SOUTH WITH CLEARING SKIES THAT SOME FOG COULD FORM NEAR SUNRISE THURSDAY. FOR NOW IN THE GRIDS...WILL KEEP FOG MENTIONED IN THE RIVER VALLEYS/TYPICAL FOG-PRONE AREAS. LOWS SHOULD DIP INTO THE 60S. TOMORROW...A WARM NORTHWEST FLOW WILL DOMINATE...WITH AN UPPER LEVEL DISTURBANCE DIVING SE ACROSS THE GREAT LAKES. WE SHOULD WARM UP NICELY INTO THE 80S/NEAR 90 DEGREES OVER THE SW AHEAD OF THIS FEATURE...WITH SKIES REMAINING MOSTLY SUNNY. .LONG TERM (THURSDAY NIGHT - WEDNESDAY)... THURSDAY NIGHT - SUNDAY NIGHT... AN UNSETTLED WEATHER PATTERN WILL TAKE SHAPE THROUGH THE WEEKEND. THE OHIO VALLEY WILL BE LOCATED ON THE PERIPHERY OF SOUTHERN CONUS RIDGE...WHICH WILL PROVIDE NORTHWEST FLOW ALOFT WITH A SLOW NORTHEASTWARD MOVING WARM FRONTAL BOUNDARY AT THE SURFACE PARALLELING THE FLOW ALOFT. THE LATEST PROBABILISTIC AND DETERMINISTIC MODELS INDICATE THE WARM FRONT WILL STRETCH ACROSS THE FORECAST AREA FRIDAY THROUGH SUNDAY. GIVEN THIS POSITION...AND THE SLOW MOVEMENT OF THIS FRONTAL BOUNDARY...EXPECT A CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS THROUGH THE END OF THE WEEKEND. PRECIPITATION CHANCES WILL GREATLY DIMINISH BY SUNDAY NIGHT. HIGH TEMPERATURES WILL BE IN THE MID AND UPPER 80S FRIDAY. THE MAJORITY OF THE FORECAST AREA APPEARS TO BE ON THE WARM SIDE OF THE FRONTAL BOUNDARY BY SATURDAY AFTERNOON...WHICH WILL MEAN TEMPERATURES NEAR OR SLIGHTLY ABOVE 90 SATURDAY. EXPECT TEMPERATURES TO BE A FEW DEGREES WARMER SUNDAY AFTERNOON AS THE WARM FRONT MOVES A LITTLE FURTHER NORTHEAST. HIGHS WILL GENERALLY RANGE IN THE LOW TO MID 90S. OVERNIGHT LOWS GENERALLY IN THE UPPER 60S TO LOW 70S ARE ANTICIPATED. MONDAY - WEDNESDAY... THE WARM FRONT WILL NOW BE NORTHEAST OF THE FORECAST AREA AND HIGH PRESSURE ALOFT WILL STRENGTHENING ACROSS THE SOUTHEASTERN CONUS. EXPECT SOUTH-SOUTHWEST WINDS...DRY CONDITIONS AND HOT TEMPERATURES THROUGH AT LEAST TUESDAY. HIGH TEMPERATURES IN THE LOWER 90S WILL BE COMMON...WITH OVERNIGHT LOWS IN THE LOWER 70S. BY LATE TUESDAY NIGHT...AN UPPER-LEVEL TROUGH AND ASSOCIATED SURFACE LOW PROGRESSING EASTWARD THROUGH THE MID/UPPER MISSISSIPPI VALLEY WILL APPROACH THE OHIO VALLEY. THIS WILL BRING A RETURN OF SHOWERS AND THUNDERSTORMS TO THE FORECAST AREA WEDNESDAY...WITH TEMPERATURES RUNNING A FEW DEGREES COOLER THAN TUESDAY. && .AVIATION (18Z TAF ISSUANCE)... WARM FRONT PRECIP HAS PUSHED THROUGH THE SDF TERMINAL AND IS ALMOST THROUGH LEX AT THE MOMENT. SHRA/TSRA ARE CREEPING CLOSE TO SDF AND BWG...BUT THINK WILL JUST HAVE VCTS AND CB MENTIONED FROM NOW TIL 1830/1900Z AT BOTH OF THE TERMINALS. MORE SHOWERS AND STORMS SHOULD DEVELOP ALONG AN APPROACHING COLD FRONT LATER THIS AFTERNOON. HOWEVER...THE MAIN FOCUS SHOULD BE AROUND BWG OR FURTHER SOUTH INTO TN. WILL LIKELY KEEP SDF AND LEX DRY AND MAY CARRY A VCTS/CB MENTION IN AT BWG...AND CAN AMEND IF ANYTHING POPS UP ALONG THE FRONT FOR LATER THIS AFTERNOON. THE MVFR CIGS/VSBYS AT LEX SHOULD IMPROVE TO VFR SHORTLY...AND WILL KEEP ALL TERMINALS IN VFR THEREAFTER. THE ONLY EXCEPTION WOULD BE TO INSERT MVFR VSBYS INTO THE TAFS TOWARDS 12Z THURSDAY. WINDS AT SDF AND LEX SHOULD GENERALLY BE ERLY OR SERLY UNTIL THE WARM FRONT PUSHES THROUGH IF IT DOES. WINDS AT BWG WILL REMAIN OUT OF THE S OR SW. BEHIND THE COLD FRONT...WINDS WILL SHIFT AROUND TO THE W-NW AND WILL REMAIN LIKE THAT THROUGH THURSDAY. && .LMK WATCHES/WARNINGS/ADVISORIES... KY...NONE. IN...NONE. && SHORT TERM........AL LONG TERM.........MJP AVIATION..........AL
Hazardous weather outlook, Jun 15, 2:45 PM CDT, 1 hour 58 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 345 PM EDT WED JUN 15 2011 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-161945- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN- CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY- BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY- JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY- SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY- FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY- MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY- GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY- TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY- ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY- CUMBERLAND KY-CLINTON KY- 345 PM EDT WED JUN 15 2011 /245 PM CDT WED JUN 15 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...THIS EVENING AND OVERNIGHT. THUNDERSTORMS HAVE DEVELOPED AHEAD OF AND ALONG AN APPROACHING COLD FRONT. AS THESE STORMS APPROACH THE AREA...A FEW COULD BECOME STRONG TO SEVERE LATER THIS EVENING...WITH THE MAIN THREATS BEING DAMAGING WINDS AND LARGE HAIL. THE BEST CHANCE FOR THIS WILL BE ACROSS CENTRAL KENTUCKY...MAINLY WEST OF I-65. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED FRIDAY THROUGH THE WEEKEND AS A WARM FRONTAL BOUNDARY SLOWLY MOVES THROUGH THE OUTLOOK AREA. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL...GUSTY WINDS...AND DANGEROUS LIGHTNING. WIDESPREAD SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT INSTANCES OF HAIL OR HIGH WINDS TO THE NATIONAL WEATHER SERVICE IN LOUISVILLE KENTUCKY. AL/MJP
In the hours before
Special weather statement, Jun 15, 10:55 AM CDT, 5 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1155 AM EDT WED JUN 15 2011
KYZ040-041-047-048-055>057-066-067-151630-
BOYLE-CASEY-FAYETTE-GARRARD-JESSAMINE-LINCOLN-MADISON-MERCER-
WOODFORD-
1155 AM EDT WED JUN 15 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...
AT 1153 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF
VERSAILLES...TO DANVILLE...TO 8 MILES NORTH OF LIBERTY...AND MOVING
EAST AT 40 MPH.
CONTINUOUS CLOUD TO GROUND LIGHTNING...TORRENTIAL RAIN...SMALL PEA
OR DIME SIZE HAIL...AND GUSTY WINDS OF AROUND 35 TO 40 MPH ARE
EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
VETERANS PARK...
FAYETTE MALL...
U K ARBORETUM...
STANFORD...
NICHOLASVILLE...
KEENE AND PINCKARD...
SOUTH ELKHORN AND VINEYARD...
BRANNON AND HIGHLAND...
SUGAR GROVE AND PREACHERSVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
CONTINUOUS CLOUD-TO-GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
MOVE INDOORS IF POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND
AVOID USING THE TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3741 8454 3740 8501 3762 8487 3794 8490
3796 8483 3798 8482 3803 8448 3767 8443
TIME...MOT...LOC 1555Z 265DEG 45KT 3793 8476 3763 8474
3743 8486
ALLocal storm report, Jun 15, 11:08 AM CDT, 5 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1208 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM TSTM WND DMG PERRYVILLE 37.65N 84.95W
06/15/2011 BOYLE KY EMERGENCY MNGR
TREE DOWNED AT US 68 AND CLAUNCH ROAD.
&&
EVENT NUMBER LMK1100868
MRCLocal storm report, Jun 15, 11:34 AM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1234 PM EDT WED JUN 15 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG 3 SSE NICHOLASVILLE 37.84N 84.56W
06/15/2011 JESSAMINE KY LAW ENFORCEMENT
POWER LINES DOWN NEAR SULPHUR WELL.
&&
EVENT NUMBER LMK1100869
MRCSpecial weather statement, Jun 15, 11:36 AM CDT, 5 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
1236 PM EDT WED JUN 15 2011
KYZ049-057-151700-
CLARK-MADISON-
1236 PM EDT WED JUN 15 2011
...STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY RAIN...SMALL
HAIL...AND GUSTY WINDS...
AT 1231 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM WINCHESTER...TO 6
MILES EAST OF RICHMOND...TO 8 MILES WEST OF SANDGAP...AND MOVING
EAST AT 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN...SMALL PEA OR DIME
SIZE HAIL...AND GUSTY WINDS OF AROUND 45 MPH ARE EXPECTED WITH THESE
STORMS.
* THESE STORMS WILL ALSO IMPACT...
WINCHESTER...
GOFFS CORNER AND KIDDVILLE...
THESE STORMS WILL AFFECT INTERSTATE 64 IN KENTUCKY BETWEEN MILE
MARKERS 94 AND 98...AND INTERSTATE 75 IN KENTUCKY BETWEEN MILE
MARKERS 76 AND 83.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3786 8402 3784 8401 3782 8408 3783 8411
3782 8412 3780 8408 3778 8410 3776 8409
3766 8410 3764 8413 3757 8410 3756 8416
3752 8421 3751 8426 3753 8435 3774 8430
3804 8428 3800 8401 3795 8398
TIME...MOT...LOC 1636Z 278DEG 37KT 3793 8415 3773 8413
3752 8417
ALSpecial weather statement, Jun 15, 4:28 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
528 PM EDT WED JUN 15 2011
KYZ026-152200-
OHIO-
428 PM CDT WED JUN 15 2011
...STRONG THUNDERSTORM WITH DANGEROUS LIGHTNING...HEAVY RAIN...PENNY
SIZE HAIL...AND STRONG WINDS...
AT 424 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HARTFORD...AND MOVING EAST AT 30 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN WITH RAINFALL RATES
OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN ONE
MILE...PENNY SIZE HAIL...AND STRONG GUSTY WINDS OF AROUND 45 TO 50
MPH...ARE EXPECTED WITH THIS STORM.
* THIS STORM WILL ALSO IMPACT...
HARTFORD...
DUKEHURST...
JINGO AND SANDEFUR CROSSING...
HORTON AND SULPHUR SPRINGS...
ROSINE AND MOUNT PLEASANT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS...AND AVOID USING THE
TELEPHONE UNLESS IT IS AN EMERGENCY.
&&
LAT...LON 3753 8703 3755 8667 3752 8666 3740 8666
3743 8701
TIME...MOT...LOC 2128Z 271DEG 26KT 3747 8694
SCHOETTMERThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 4:15 AM CDT | Special Weather Statement | LMK | Breckinridge, Meade | 45 min |
| Jun 15, 4:19 AM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Meade | 26 min |
| Jun 15, 5:00 AM CDT | Special Weather Statement | LMK | Bullitt, Hardin, Meade | 45 min |
| Jun 15, 5:13 AM CDT | Special Weather Statement | LMK | Breckinridge, Grayson, Larue, Ohio | 32 min |
| Jun 15, 5:58 AM CDT | Special Weather Statement | LMK | Breckinridge, Hardin, Meade | 32 min |
| Jun 15, 6:32 AM CDT | Special Weather Statement | LMK | Hardin, Meade | 28 min |
| Jun 15, 6:58 AM CDT | Special Weather Statement | LMK | Bullitt | 32 min |
| Jun 15, 7:01 AM CDT | Special Weather Statement | LMK | Hardin | 29 min |
| Jun 15, 7:21 AM CDT | Special Weather Statement | LMK | Nelson, Washington | 24 min |
| Jun 15, 7:25 AM CDT | Special Weather Statement | LMK | Hardin | 35 min |
| Jun 15, 7:27 AM CDT | Special Weather Statement | LMK | Hart | 33 min |
| Jun 15, 7:37 AM CDT | Special Weather Statement | LMK | Boyle | 23 min |
| Jun 15, 7:50 AM CDT | Special Weather Statement | LMK | Bullitt | 25 min |
| Jun 15, 8:01 AM CDT | Special Weather Statement | LMK | Larue | 14 min |
| Jun 15, 8:20 AM CDT | Special Weather Statement | LMK | Larue | 25 min |
| Jun 15, 8:35 AM CDT | Special Weather Statement | LMK | Hardin | 25 min |
| Jun 15, 8:44 AM CDT | Special Weather Statement | LMK | Adair | 31 min |
| Jun 15, 9:24 AM CDT | Special Weather Statement | LMK | Jefferson, Oldham, Shelby, Spencer | 36 min |
| Jun 15, 9:26 AM CDT | Special Weather Statement | LMK | Adair, Metcalfe | 34 min |
| Jun 15, 9:35 AM CDT | Special Weather Statement | LMK | Cumberland, Monroe | 25 min |
| Jun 15, 9:56 AM CDT | Special Weather Statement | LMK | Adair, Casey, Lincoln, Russell | 34 min |
| Jun 15, 10:01 AM CDT | Special Weather Statement | LMK | Clinton | 29 min |
| Jun 15, 10:23 AM CDT | Special Weather Statement | LMK | Boyle, Marion, Washington | 37 min |
| Jun 15, 10:36 AM CDT | Special Weather Statement | LMK | Lincoln | 24 min |
| Jun 15, 10:55 AM CDT | Special Weather Statement | LMK | Boyle, Garrard, Jessamine, Lincoln, Mercer | 35 min |
| Jun 15, 11:04 AM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Garrard, Jessamine, Madison | 26 min |
| Jun 15, 11:36 AM CDT | Special Weather Statement | LMK | Clark, Madison | 24 min |
| Jun 15, 4:17 PM CDT | Severe Thunderstorm Warning | LMK | Breckinridge, Grayson, Ohio | 28 min |
| Jun 15, 4:28 PM CDT | Special Weather Statement | LMK | Ohio | 32 min |
| Jun 15, 4:44 PM CDT | Special Weather Statement | LMK | Breckinridge | 31 min |
| Jun 15, 5:16 PM CDT | Severe Thunderstorm Warning | LMK | Butler | 29 min |
| Jun 15, 5:39 PM CDT | Special Weather Statement | LMK | Edmonson | 36 min |
| Jun 15, 5:44 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Edmonson, Warren | 31 min |
| Jun 15, 6:04 PM CDT | Severe Thunderstorm Warning | LMK | Butler, Logan, Warren | 26 min |
| Jun 15, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Butler, Edmonson, Warren | 30 min |
| Jun 15, 6:34 PM CDT | Special Weather Statement | LMK | Hancock | 26 min |
| Jun 15, 6:42 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Edmonson, Warren | 18 min |
| Jun 15, 6:53 PM CDT | Special Weather Statement | LMK | Allen, Warren | 37 min |
| Jun 15, 3:54 AM CDT | Special Weather Statement | LMK | Dubois, Perry | 36 min |
| Jun 15, 4:27 AM CDT | Special Weather Statement | LMK | Crawford, Dubois, Orange, Perry | 33 min |
| Jun 15, 6:04 PM CDT | Special Weather Statement | LMK | Dubois | 26 min |
| Jun 15, 6:09 PM CDT | Severe Thunderstorm Warning | LMK | Dubois | 19 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.